MathSciNet Relay Station
MathSciNet bibliographic data
MR1507387 Contributed Item
Hotelling, Harold; Tubes and Spheres in n-Spaces, and a Class of Statistical Problems. Amer. J. Math. 61 (1939), no. 2, 440–460.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement